# SDR SWAA991954

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 26078251
- Condition: Sheared
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO GATE, FOUND RT NLG TIRE/WHEEL ASSY MISSING.  FOUND NLG RT AXLE SHEARED JUST OUTBOARD OF INNER BEARING.   REMOVED AND REPLACED LOWER STRUT ASSY AND REMOVED AND REPLACED BOTH NLG TIRE/WHEEL ASSY'S PER MM.
